# SDR ASOA2012110602428

- Difficulty date: November 2, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 9,592 hours, 6,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOUND IN ARMED POSITION IN COCKPIT, EMERGENCY LIGHTS DRAINED.  CHARGED BATTERIES WITH ACFT POWER, PERFORMED OPS CHECK IAW AMM 33-51-00, OPS CHECK NORMAL.
